MathSciNet Relay Station
MathSciNet bibliographic data
MR2262485 34B10 (34B18 47N20)
Xu, Xian Existence and multiplicity of positive solutions for multi-parameter three-point differential equations system. J. Math. Anal. Appl. 324 (2006), no. 1, 472–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement